The scattering approach for the Camassa-Holm equation

Research output: Contribution to journalArticle

Abstract

We present an approach proving the integrability of the Camassa-Holm equation for initial data of small amplitude.

Details

Authors
  • Jonatan Lenells
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics
Original languageEnglish
Pages (from-to)389-393
JournalJournal of Nonlinear Mathematical Physics
Volume9
Issue number4
Publication statusPublished - 2002
Publication categoryResearch
Peer-reviewedYes